# SDR QXEA2020011300024

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 29,873 hours, 32,157 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CONTROL SPOILER 2 PUSH OFF LIGHT ILLUMINATED IN FLIGHT ON CLIMB OUT. (@230 KIAS). CREW PUSHED LIGHT OUT RESULTING IN ILLUMINATION OF SPOILER OUTBOARD AND ROLL SPLR OUTBD HYD CAUTION LIGHTS. NO JAMMING OR BINDING OF FLIGHT CONTROLS NOTICED. NO OTHER CAUTION LIGHTS NOTED. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REPLACED LEFT OUTBD SPOILER CLUTCH MICRO-SWITCH AS PRECAUTIONARY. RETURNED TO SERVICE.
